Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Getting sweat in palms. Advice treatment?

User rating for this question
Answered by

Practicing since : 2003
Answered : 345 Questions
Hi Doctor,
i am XXXXXXX XXXXXXX j am getting sweat in palms please advice have any treatment.

Posted Fri, 11 Oct 2013 in Skin Hair and Nails
Answered by Dr. Kruti 25 hours later

Thanks for posting your query.

I can understand your concern.

Sweating on the palms is quite distressing.

The treatment with aluminium hexahydrate, iontophoresis or botox are beneficial.

Usually the first line of treatment is application of aluminium hexahydrate on the palms. The sweating is observed for 6 to 8 weeks. If there is no relief, then iontophoresis is next tried out. Many patients benefit with that. Iontophoresis is carried out with a small instrument , the procedure can be done at home.

The last modality usually tried is botox and can be quite effective. It consists of multiple injections on the palm. The effect continues for six to eight months and then has to be repeated again.

I would recommend that you XXXXXXX your doctor and discuss the above recommendations with him.

Please let me know if I can address any other concern for you.

Take care
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Lab Tests

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor